# SDR AMWA77016

- Difficulty date: April 17, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 143840204
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DECENT INTO PIT AT APPROX 14,000 FT. CREW HEARD CAPTIANS WINDSHIELD CRACK. LANDED IN PIT WITH NO FURTHER INCIDENT. MAINTENANCE THEN REMOVED AND REPLACED THE WINDSHIELD.
